# SDR ASAA0140117

- Difficulty date: October 17, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022605
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHT WIRING DAMAGE AT ROW 2-7 AND INOPERATIVE.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK GOOD.  (M)
